# SDR IXXA202206088001

- Difficulty date: March 14, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Torque Tube
- Part number: 113T22505
- Part serial: BN149395
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW INBD #4 SUPPORT TORQUE TUBE WORN AND PITTED
